# SDR IPXA09M57419

- Difficulty date: August 7, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6741503
- Part serial: 48475
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT OUTBOARD AILERON TRAILING EDGE HAS SMALL DELAMINATED.  REMOVED PAD AND FINISH, PREPARED AND APPLIED WET LAY-UP REPAIR IAW IPXA EO MD11-5750-34605-A AND SAA EA 011-5751-01-1791.
